MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG LEVEL ONE; TWIST DRILL

KLS MARTIN SE & CO. KG LEVEL ONE; TWIST DRILL
Model Number 26-153-11-07
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the twist drill fractured likely due to non-optimal vectorial force application.A portion of it remains implanted.
 
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified a known inherent risk of the device.No corrective or preventive actions are required at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Additional information h4 - mfg dates: 11/23/2023.And 02/28/2024.

Brand Name
LEVEL ONE
Common Device Name
TWIST DRILL
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key21426582
Report Number9610905-2025-00021
Device Sequence Number12741029
Product Code HTW
UDI-Device Identifier00888118052896
UDI-Public(01)00888118052896
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
CLS 1 EXEMPT
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26-153-11-07
Device Lot Number33584460
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2024
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown